# SDR UALA2010090703269

- Difficulty date: September 6, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 31,245 hours, 13,577 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE SQUIB FIRING SYS CHECK FOR DEFERRAL OF NR1 ENG AGENT 1 SQUIB LIGHT REF MEL2621H STE P "F-6", UNABLE TO DETECT 28 VDC ON PIN 2 OF CONNECTOR 5WE1.   REF AMM FOR CHECK OF FIRING CHECK CONTINUITY.  FOUND BROKEN WIRE 6 INCHES FROM NR 1 FIRE BOTTLE SQUIB 5WE1 IN NR 1 PYLON. REPLACED BROKEN WIRE FROM CONNECTOR VC473 TO SQUIB CONNECTOR.  TESTED OK. REPAIRED CONDUIT.
